# SDR COMA0860086

- Difficulty date: January 18, 2008
- Submitted: January 29, 2008
- Operation: Air carrier
- Aircraft: N629BR
- Make and model: Cndair CL6002B19
- Aircraft serial: 7251
- Aircraft time: 20,673 hours, 17,727 cycles
- System (JASC): 2760 · Drag Control System
- Part: Proximity Sensor
- Condition: Dirty
- Location: Spoiler
- Stage of operation: TO
- How discovered: O
- Nature of condition: N
- Precautionary procedure: C

## Discrepancy

FLIGHT 5155 - ON TAKEOFF RECEIVED TAKEOFF CONFIG SPOILER WARNING.  ABORTED TAKEOFF.  INSPECTED AND CLEANED GROUND SPOILER PROX SENSORS.  PERFORMED OPS CHECK OF SPOILER SYSTEM, ALL CHECKS GOOD.
